# SDR CALA2017042101053

- Difficulty date: April 21, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 48,947 hours, 16,234 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Governor
- Part number: FFG052AC
- Part serial: 1496
- Condition: Faulty
- Location: Fuel Flow
- Part time: 46,315 hours, 13,164 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE FAILED TO SPOOL TO TAKEOFF POWER. HUNG AT 1.43 EPR.  REMOVED AND REPLACED THE NR 2 ENGINE FUEL FLOW GOVERNOR IAW AMM TASK 73-21-01-404-013.  OPS AND LEAK CHECKED GOOD.
